# SDR R61A2022071700446

- Difficulty date: June 26, 2022
- Submitted: July 17, 2022
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 22,756 hours, 15,397 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065255001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON STRINGER 21R BETWEEN FR 86-87 AS MARKED. CUT SECTION OF CORRODED OF STRINGER 21R AND REPLACED SECTION AND INSTALL FILLER AND SPLICES REF EMB ETD2022-170-022332 AND RESTORE FINISH REF EMB SRM 51-23-04, 51-23-05 & 51-23-06.
